Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/24377
Title: Zernike polynomiales for optical systems with rectangular and square apertures of area equal to
Authors: Al-Hamdani, Ali Hadi
Hasan, Sundus Y
Keywords: Zernike polynomials;Optical systems;Wavefront analysis;Spherical aberrations
Issue Date: Dec-2013
Publisher: NISCAIR-CSIR, India
Abstract: The property of orthogonality of Zernike circle polynomials and their representation of balanced spherical aberrations made them in a widespread use for wavefront analysis. In the present paper, we derived closed form polynomials that are orthonormal over horizontal and vertical rectangular pupils of an area equal to just the same as the area of Zernike circular pupil. Then the polynomials suitable for a square aperture with the same area are found, using the circular polynomials as the basis functions. The polynomials are given in cartesian and polar coordinates. The values of standard deviation for balanced and unbalanced primary aberration are also calculated for the concerned apertures and compared with that of circular aperture.
Page(s): 837-843
URI: http://hdl.handle.net/123456789/24377
ISSN: 0975-1041 (Online); 0019-5596 (Print)
Appears in Collections:IJPAP Vol.51(12) [December 2013]

Files in This Item:
File Description SizeFormat 
IJPAP 51(12) 837-843.pdf176.68 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.